Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: H. Dym and H. P. McKean
Title: Fourier Series and Integrals
Additional book information: Probability and Mathematical Statistics No. 14, Academic Press, New York and London, 1972. $18.50.

Review Information:

Reviewer: Lawrence Zalcman
Journal: Bull. Amer. Math. Soc. 79 (1973), 641-645
DOI: https://doi.org/10.1090/S0002-9904-1973-13246-X
American Mathematical Society